MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Surveyor S4; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

BAXTER HEALTHCARE CORPORATION Surveyor S4; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number S4-Q-BXX-XXX
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
Surveyor S4
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, MEXICO
emilio flores #2471-a2
caã¿â¿¿on del padre
tijuana, baja california NA 22203
MX   22203
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50152357
Report Number3006087789-2026-00012
Device Sequence Number9092627
Product Code MHX
UDI-Device Identifier00812345027846
UDI-Public(01)00812345027846
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS4-Q-BXX-XXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown